Functional Analysis and Its Applications

, Volume 20, Issue 2, pp 94–103

Inverse scattering problem for the two-dimensional Schrödinger operator, the\(\bar \partial\)-method and nonlinear equations

  • P. G. Grinevich
  • S. V. Manakov

DOI: 10.1007/BF01077263

Cite this article as:
Grinevich, P.G. & Manakov, S.V. Funct Anal Its Appl (1986) 20: 94. doi:10.1007/BF01077263

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • P. G. Grinevich
  • S. V. Manakov

There are no affiliations available

Personalised recommendations